# SDR ASAA2016071517375

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,269 hours, 8,731 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 13193
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 27,857 hours, 8,241 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LEFT PACK LIGHT ILLUMINATED, RAN CHECKLIST, PACK DID NOT RESET.  ACFT GROUNDED.  REMOVED AND REPLACED LEFT RAM AIR ACTUATOR, IAW AMM 21-51-21-401. OPS CHECKED GOOD.
